# SDR ASAA1058074

- Difficulty date: July 14, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,421 hours, 3,036 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 1296942
- Part serial: 10053
- Condition: Failed
- Location: Engine Temp
- Part time: 10,513 hours, 3,069 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DIFFERENTIAL EXCEEDS 20 PSI DURING CLIMB: FL 370 100.1 PERCENT N1 53 DEG C L. 45 PSI R. 22 PSI FL 380 99.7 PERCENT N1 54 DEG C L. 43 PSI R. 22 PSI (CLIMB PWR) FL 380 90.2 PERCENT N1 54 DEG C L. 41 PSI R. 25 PSI (CRUISE PWR).  REPLACED NR 2 ENGINE PRECOOLER CONTROL VALVE SENSOR.  LEAK CHECKS NORMAL.  REF M/M 36-12-03-400-801.  REPLACED NR 2 ENGINE 450 DEGREE THERMOSTAT LEAK CHECKS NORMAL. REF M/M 36-11-05-400-801.  ACCOMPLISHED REPAIR CONFIRMATION REF FIM 36-10-00-810-807 STEPS G (1) (13), ALL OPERATION TESTS PASS.
